Access count of this item: 23

Files in This Item:
File Description SizeFormat 
1947-12.pdf1.41 MBAdobe PDFView/Open
Title: Time-periodic problem for the compressible Navier-Stokes equation (Mathematical Analysis in Fluid and Gas Dynamics)
Authors: 津田, 和幸  KAKEN_name
Author's alias: Tsuda, Kazuyuki
Issue Date: Apr-2015
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1947
Start page: 183
End page: 204
Thesis number: KJ00009845330
URI: http://hdl.handle.net/2433/223888
Appears in Collections:1947 Mathematical Analysis in Fluid and Gas Dynamics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.